PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 76 | 2 | 99-108
Tytuł artykułu

Equations in roots of unity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
76
Numer
2
Strony
99-108
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-05-17
Twórcy
  • Abteilung Mathematik II, Universität Ulm, Helmholzstr. 18, D-89069 Ulm, Germany
Bibliografia
  • [1] J. H. Conway and A. J. Jones, Trigonometric diophantine equations (On vanishing sums of roots of unity), Acta Arith. 30 (1976), 229-240.
  • [2] H. B. Mann, On linears relations between roots of unity, Mathematika 12 (1965), 107-117.
  • [3] J. B. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. 6 (1962), 64-94.
  • [4] A. Schinzel, Reducibility of lacunary polynomials, VIII, Acta Arith. 50 (1988), 91-106.
  • [5] H. P. Schlickewei, Linear equations over groups of finite rank, to appear.
  • [6] H. P. Schlickewei and W. M. Schmidt, On polynomial-exponential equations, Math. Ann. 296 (1993), 339-361.
  • [7] U. Zannier, On the linear independence of roots of unity over finite extensions of ℚ, Acta Arith. 52 (1989), 171-182.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav76i2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.